MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO SD SFT,45°RT CRV,R
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 08th jan 2026, it was reported by a distributor via email that sutrlasso sd sft,45°rt crv, r ar-5068-45r lot 0072332 was bent and subsequently broke during the procedure pm (b)(6) 2026.The surgery was completed without complications using a new (ar-5068-xx) with no fragments retained in the patient¿s body and no harm reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTRLASSO SD SFT,45°RT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24160279
Report Number1220246-2026-00288
Device Sequence Number18420036
Product Code LXH
UDI-Device Identifier00888867035621
UDI-Public(01)00888867035621(11)230911(10)0072332
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°RT CRV,R
Device Catalogue NumberAR-5068-45R
Device Lot Number0072332
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown